New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

horse crazy
Regular Member


Date Joined Feb 2010
Total Posts : 199
   Posted 5/10/2010 11:30 PM (GMT -7)   
I have been on lithium for four years now.  I was 900mg and just reduced to 600mg because the blood level would go toxic and I would end up in the hospital.  At first I had somewhat slurred speech and shakey hands but it all went away.  I also gained about 15 pounds and that did not go away.  You are on a low dose so maybe weight won't be an issue for you.  Like most of psych drugs  side effects resolve themselves in 2-3 weeks, be sure and mention to doc.  Lithium for me has kept super manic attacks at bay. Lithium and I get along together.


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40574
   Posted 5/11/2010 3:29 AM (GMT -7)   
Horse crazy,

I added this post to the lithium thread, I thought that was probably where you wanted it to go. I hope that you don't mind.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 5:36 PM (GMT -7)
There are a total of 2,732,774 posts in 301,054 threads.
View Active Threads


Who's Online
This forum has 151206 registered members. Please welcome our newest member, KrazyKorean5.
315 Guest(s), 14 Registered Member(s) are currently online.  Details
Wdan, Bololidat, Ides, Michael_T, jennydancingfish, Lizzie70, Teamchris, Serenity Now, jared16, NiceCupOfTea, lymedriven, NotQuiteAntonio, julymorning, minnietoty


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer